MAUDE Adverse Event Report: AESCULAP AG ABC SCREW DRIVER F/SELF-LOCKING SCREWS; SCREWDRIVER

AESCULAP AG ABC SCREW DRIVER F/SELF-LOCKING SCREWS; SCREWDRIVER
Model Number FJ910R
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported to aesculap inc.That a abc screwdriver f/self-locking screws (part # fj910r) was used during an anterior cervical discectomy and fusion (acdf) procedure performed on (b)(6) 2019.According to the complainant, the screwdriver tip became worn which prevented a secure fit with the screws.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of this event.Although requested, additional information has not been made available.The adverse event / malfunction is filed under aag reference (b)(4).
 
Event or Problem Description
The malfunction is filed under aag reference 100027257/400499346.Occurred during surgery.Type of indication / operation was acde.No surgery delay.
 
Additional Manufacturer Narrative
Additional information: block h4.Corrected information: block d4 (lot #).

Brand Name
ABC SCREW DRIVER F/SELF-LOCKING SCREWS
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11447870
Report Number9610612-2021-00026
Device Sequence Number3853080
Product Code HXX
UDI-Device Identifier04038653449934
UDI-Public4038653449934
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFJ910R
Device Catalogue NumberFJ910R
Device Lot Number52416759
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2019
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1